Top 10 Causes Of Female Hair Loss: And What You CAN Do About It

by Jackie Wicks
Summer Field

8. The Medications That Are Linked To Female Hair Loss

taking medication can cause hair loss

Medications can cause hair loss in 2 ways:

1. Telogen effluvium, which can cause hair loss 2-4 months after taking medication and is indicated by losing more than 100 hairs per day. Medications that cause this include birth control, anti-depressants, acne medications, Advil, ibuprofen, thyroid medication, and weight loss drugs.

2. Anagen effluvium, which affects your hair when it is actively growing. This type of hair loss will occur within a few days of taking the medication, and include common types of chemotherapy medication.

Some medications have natural substitutes, which may be a good option to look into if you are suffering from one of these conditions (again, consult your doctor before you make any changes).

Next: Balancing Your Androgens

You may also like

Leave a Comment